# SDR RAIA00201007

- Difficulty date: January 7, 2001
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- Aircraft time: 7,903 hours, 6,622 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

5257-CID- CREW REPORTED GLYCOL SMELL IN CABIN AFTER DEPARTURE.  MAINTENANCE PERFORMED GROUND RUN WITH BOTH PACKS AND APU OPERATING.  NO DEFECTS WERE NOTED.
